# SDR MALA040135

- Difficulty date: January 18, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Part number: 7256200503
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATION AGENT REPORTS THAT THE STAIRS ARE BROKEN AND WILL NOT STOW.  AIRSTAIRS RAILING LINKS BROKE WHEN LOWERING IN GFK.  MAINTENANCE REPLACED AIRSTAIR ASSEMBLY PN 7256200-503 IAW AMM 52-60-03. OPS CHECK GOOD.
